eumarti@mat.upv.es

Biography: Pending publication

Papers

72 entries « 1 of 15 »

2020

Geiser, J; Martínez, E; Hueso, J L

Serial and parallel iterative splitting methods: Algorithms and applications to fractional convection-diffusion equations Journal Article

In: Mathematics, 8 (11), pp. 1-42, 2020, (cited By 0).

Links | BibTeX

Gutiérrez, J M; Hernández-Verón, M Á; Martínez, E

Improved iterative solution of linear fredholm integral equations of second kind via inverse-free iterative schemes Journal Article

In: Mathematics, 8 (10), pp. 1-13, 2020, (cited By 0).

Links | BibTeX

Hernández-Verón, M A; Martínez, E

On nonlinear Fredholm integral equations with non-differentiable Nemystkii operator Journal Article

In: Mathematical Methods in the Applied Sciences, 43 (14), pp. 7961-7976, 2020, (cited By 0).

Links | BibTeX

Cevallos, F; Hueso, J L; Martínez, E; Howk, C L

Domain of existence for the solution of some IVP's and BVP's by using an efficient ninth-order iterative method Journal Article

In: Mathematical Methods in the Applied Sciences, 43 (14), pp. 7934-7947, 2020, (cited By 0).

Links | BibTeX

Amat, S; Argyros, I K; Busquier, S; Hernández-Verón, M A; Magreñán, Á A; Martínez, E

A multistep Steffensen-type method for solving nonlinear systems of equations Journal Article

In: Mathematical Methods in the Applied Sciences, 43 (13), pp. 7518-7536, 2020, (cited By 0).

Links | BibTeX

72 entries « 1 of 15 »

Conferences

8 entries « 1 of 2 »

2018

Martínez, E; Hueso, J L; Alarcón, D

Local convergence study for multiple roots. Estimating the multiplicity Conference

1978 , 2018, (cited By 0).

Links | BibTeX

2012

Soler, D; Albiach, J; Martinez, E; Manzoni, P

Modeling Routing in Smartphones-based wireless networks using evolving graphs Conference

2012, (cited By 0).

Links | BibTeX

2011

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Accelerated Steffensen-type methods for solving nonlinear systems of equations Conference

1389 , 2011, (cited By 0).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Optimal derivative-free methods for solving nonlinear equations Conference

1389 , 2011, (cited By 0).

Links | BibTeX

2010

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Iterative processes with high order of convergence for nonlinear systems Conference

2010, (cited By 0).

Links | BibTeX

8 entries « 1 of 2 »